# SDR UALA2012092905497

- Difficulty date: September 27, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,990 hours, 23,044 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LEFT INBOARD TRAILING EDGE FLAP.  FOUND 16 DENTS ON FLAP.  ALL DENTS ARE LESS THAN .118\ DEEP AND LESS THAN 1.575\ IN WIDTH.  PER SRM 57-52-00 PG 137 OK TO FLY FOR 1000 FC BEFORE REPAIR REQUIRED.  ACCOMPLISHED TAP TEST NO DELAMINATION FOUND.
